MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number DLA25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.The manufacturer is in the process of following up with the physician to obtain further information on this event.Not yet determined if device available.
 
Event or Problem Description
On june 12th 2017 the manufacturer was notified through patient tracking of a mitroflow dla size 25 valve that was implanted on (b)(6) 2014 and explanted on (b)(6) 2017.After 2.7 years implant duration.A carboseal valsalva ascending aortic prosthesis cp-023 was implanted.No further information has been received to date.
 
Additional Manufacturer Narrative
The partial manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla25, s/n # (b)(4), were pulled and reviewed by quality engineering at (b)(4).The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla25 mitroflow aortic pericardial heart valve at the time of manufacture and release.The manufacturer was unable to obtain additional information regarding this event.As the device is not available for return, and no additional information was provided, the root cause of the event cannot be determined.If additional information becomes available at a later date, appropriate investigative actions will be taken.Device not available for return.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6699722
Report Number3004478276-2017-00133
Device Sequence Number1078199
Product Code LWR
UDI-Device Identifier00896208000184
UDI-Public(01)00896208000184(240)DLA25(17)160430
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2016
Device Model NumberDLA25
Device Catalogue NumberDLA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR